# SDR HEEA062750

- Difficulty date: July 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N40466
- Make and model: Snias AS350B2
- Aircraft serial: 3004
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Rod
- Part number: 350A33214501
- Condition: Cracked
- Location: Pitch Control
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED BUSHING.    REFERENCE:  RMA NR R020074.
